# SDR AWXA200700337

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 27,796 hours, 10,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FOUND EMERGENCY LIGHTS FAILS L OVERWING.  MX REPLACED POWER SUPPLY REF MM 33-51-38 P401 AND BATTERY PACK REF TASK CARD A1C33302, OPS CHECK GOOD.
